# SDR CALA9701685

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO EACH .125 INCH CRACKS IN NLG WHEEL WELL TOP CENTER PANEL AT BL 0, JUST FORWARD OF STA 294.5.  THE CRACKS WERE STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
